# SDR AWXA0000640

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65C33473
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR FRAME CRACK.  COMPLIED WITH EO 53-11-01 MODIFIED FWD SERVICE DOORWAY AFT FRAME AND FRAME SUPPORT STRUCTURE FOR TERMINATING ACTION.
